Dr.  A.  SARAVANAN,Assistant Professor (Sr. G)
Department of Mathematics,
SONA College of Technology
Salem – 636 005. India

Degree Institution & University Year of Passing Class obtained
B.Sc Government Arts College/ Periyar university 2002 I
M.Sc Sri Ramakrishna Mission College of Arts and Science/ Bharathiar university 2004 I class with distinction
M.Phil Sri Ramakrishna Mission College of Arts and Science/ Bharathiar university 2006 I
Ph.D Government Arts College (Men), Krishnagiri 2017 highly commended
Certification State Level Eligibility Test 2017 Qualified

Academic & Industrial Career:
University / College Designation Period
Sona College of Technology, Salem-5 AP(Sr.G) 2005 - till date

Area of Expertise:

Teaching interests and subjects taught:
Under Graduate Post Graduate
Engineering Mathematics – I, II, Transforms and partial differential equations, Numerical methods, Discrete mathematics, Probability and statistical quality control, Probability and random processes, Probability and queuing theory, Probability and statistics, statistics and numerical methods Advanced Numerical Methods and  Applied mathematics for electrical engineers

Departmental Activities:

Other Link:
Research Accomplishments:

Publication in International Journals - 4

  1. A. Saravanan, N. Magesh and A. John Christopher, Reduced differential transforms approach for highly nonlinear system of two dimensional volterra integral equations, J. Adv. Math. Math. Edu, 1 (2018), no. 1, 16-26.
  2. N. Magesh and A. Saravanan, Generalized differential transform method for solving RLC electric circuit of noninteger order, Nonlinear Engineering, 7(2017), no. 2, 127-135.Walter de Gruyter.
  3. A. Saravanan and N. Magesh, An efficient computational technique for solving the Fokker- Planck equation with space and time fractional derivatives, J. King Saud Univ. Sci., 28 (2016), 160–166, Elsevier.
  4. A. Saravanan and N. Magesh, A comparison between the reduced differential transform method and the Adomian decomposition method for the Newell-Whitehead-Segel equation, J. Egyptian Math. Soc., 21 (2013), no. 3, 259–265, Elsevier

Papers Revised/ Under Review/ Communicated/ to be Communicated/ Under Progress - 3

Publication in National Conferences / International Conferences - 2